Show simple item record

dc.contributor.authorShvydkoy, R.
dc.date.accessioned2012-08-16T20:52:37Z
dc.date.available2012-08-16T20:52:37Z
dc.date.issued2011-10
dc.identifier.bibliographicCitationShvydkoy, R. 2011. Convex Integration for A Class of Active Scalar Equations. Journal of the American Mathematical Society, 24(4): 1159-1174. DOI: 10.1090/S0894-0347-2011-00705-4en
dc.identifier.issn0894-0347
dc.identifier.other10.1090/S0894-0347-2011-00705-4
dc.identifier.urihttp://hdl.handle.net/10027/8505
dc.descriptionFirst published in Journal of the American Mathematical Society in volume 24 and number 4, Oct. 2011 , published by the American Mathematical Society Post print version of article may differ from published version. The original publication is available at springerlink.com; DOI: 10.1090/S0894-0347-2011-00705-4en
dc.description.sponsorshipThe work was partially supported by NSF grant DMS – 0907812.en
dc.language.isoen_USen
dc.publisherAmerican Mathematical Societyen
dc.subjectConvex Integrationen
dc.subjectScalar Equationsen
dc.titleConvex Integration for A Class of Active Scalar Equationsen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record